• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

Humira and sensitivity to the sun...

Hey Humirites...

Last summer was my first summer on Humira. I noticed last summer, I got sunburnt more easily. I was very good about wearing sunscreen when I noticed the extra sensitivity. Prednisone also made me really sensitive to the sun, btw.

We've had a few really sunny days recently, and I've spent a lot of time out in the sun. Well, the areas exposed to the sun (arms and face) have broken out into a very sensitive, prickly-feeling rash. It's very uncomfortable.

I'm sure it can be a possible side effect of the Humira - wondering how many of you experience it. ...And, I've learned my lesson and will be wearing sunscreen from now on!
 
This will be my first summer on Humira and it just started getting sunny out. So thanks! Now I know to slather sunscreen on every time I go out :D
 
I've not experienced that. Have you mentioned it to the consultant that prescribed it? it could be a nasty and complicated side effect that you really don't want to let continue.
 
Top